# SDR EY2R9601691

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Propeller: Hartzl HCE2YL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 76634
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE KNOB BELOW MINIMUM
